Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 7, NWS Midland/Odessa, TX

April 2, 2013Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 2, 2013, 4:20 PM CDT for Brewster County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2013, 4:20 PM CDT (21:20 UTC)
Expired
Apr 2, 2013, 5:15 PM CDT
In force
55 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:35 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1695 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WUUS54 KMAF 022120
SVRMAF
TXC043-022215-
/O.NEW.KMAF.SV.W.0007.130402T2120Z-130402T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
420 PM CDT TUE APR 2 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 515 PM CDT

* AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL BREWSTER COUNTY...OR 13 MILES NORTH OF PANTHER JUNCTION...
  MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  CENTRAL BREWSTER COUNTY...
  EASTERN BREWSTER COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 2954 10294 2934 10289 2948 10321 2957 10320
TIME...MOT...LOC 2120Z 274DEG 18KT 2952 10314

$$
1 follow-up statement
252 
WWUS54 KMAF 022143
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT TUE APR 2 2013

TXC043-022215-
/O.CON.KMAF.SV.W.0007.000000T0000Z-130402T2215Z/
BREWSTER TX-
443 PM CDT TUE APR 2 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTH CENTRAL BREWSTER COUNTY...

AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL BREWSTER COUNTY...OR ABOUT 14 MILES NORTHEAST OF
PANTHER JUNCTION...MOVING EAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL
BREWSTER COUNTY AND SOUTHEASTERN BREWSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 2945 10309 2951 10307 2950 10293 2937 10290
TIME...MOT...LOC 2144Z 277DEG 14KT 2948 10303

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:13 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 2, 3:13 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
313 PM CDT TUE APR 2 2013

.DISCUSSION...

THE PESKY COLD FRONT THAT THE FCST MODELS CONTINUE TO STRUGGLE WITH
HAS MOVED ALL THE WAY TO THE I-10 CORRIDOR THIS AFTERNOON. LOW
CLOUDS AND FOG HAVE KEPT TEMPERATURES IN THE 30S AND 40S ALL DAY
ACROSS THE NORTHERN PERMIAN BASIN AND SE NM. SUNNY SKIES AND
SOUTHEAST WINDS ARE ALLOWING TEMPS TO CLIMB INTO THE 70S AND 80S
SOUTH OF THE FRONT ACROSS THE LOWER TRANS PECOS AND ALONG THE RIO
GRANDE. SHOWERS AND THUNDERSTORMS ARE ALSO DEVELOPING ALONG AND
SOUTH OF THE FRONT AND WILL CONTINUE TO INTENSIFY THROUGH THE
AFTERNOON. STRONG MID AND LOW LEVEL LAPSE RATES AND EFFECTIVE BULK
SHEAR NEAR 40 KTS RESIDE ACROSS THE LOWER TRANS PECOS AND BIG BEND
REGIONS. STRONG SFC HEATING IS LEADING TO UNSTABLE CONDITIONS WITH
SBCAPE VALUES NEAR 3000 J/KG. SOME OF THESE STORMS ARE EXPECTED TO
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THEY MOVE EAST
THROUGH THE EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
9 PM FOR SOUTHERN PARTS OF THE PERMIAN BASIN...THE STOCKTON
PLATEAU...THE BIG BEND REGION AND THE LOWER TRANS PECOS. A
THUNDERSTORM OR TWO MAY SNEAK INTO SOUTHERN PARTS OF THE PERMIAN
BASIN BEHIND THE COLD FRONT...HOWEVER THESE STORMS SHOULD REMAIN
BELOW SEVERE LIMITS. FARTHER NORTH THE COLD AIR IS DEEPER AND ONLY
SHOWERS ARE EXPECTED TONIGHT. MORE SHOWERS ARE EXPECTED ACROSS THE
REGION WEDNESDAY AS THE ASSOCIATED UPPER TROUGH MOVES THROUGH. THE
LOW WILL MOVE EAST OF THE AREA THURSDAY WITH CLEARING SKIES BY
AFTERNOON.

THE UPPER PATTERN THEN BECOMES MORE ZONAL LATE IN THE WEEK INTO THE
WEEKEND WITH CONDITIONS DRYING OUT AND TEMPERATURES WARMING BACK
ABOVE NORMAL. LONG RANGE MODELS THEN SHOW A LARGE UPPER TROUGH
DIGGING INTO THE WESTERN U.S. EARLY NEXT WEEK. THIS SYSTEM MAY BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 39  56  38  72  /  60  30  10   0
BIG SPRING TX              38  52  37  68  /  60  40  10   0
CARLSBAD NM                43  63  39  78  /  30  20   0   0
DRYDEN TX                  53  67  46  74  /  60  20  10   0
FORT STOCKTON TX           46  63  45  78  /  60  20   0   0
GUADALUPE PASS TX          39  63  43  74  /  20  10   0   0
HOBBS NM                   38  55  36  73  /  50  20   0   0
MARFA TX                   42  66  30  72  /  50  10   0   0
MIDLAND INTL AIRPORT TX    40  56  38  72  /  60  30  10   0
ODESSA TX                  39  57  39  74  /  60  30  10   0
WINK TX                    43  64  39  80  /  50  20  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

10/29
Hazardous weather outlook, Apr 2, 2:01 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
201 PM CDT TUE APR 2 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-031915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
201 PM CDT TUE APR 2 2013 /101 PM MDT TUE APR 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO NUMEROUS THUNDERSTORMS ARE EXPECTED SOUTH OF I-20
THROUGH TONIGHT. THE GREATEST AREAL COVERAGE OF THUNDERSTORMS IS
EXPECTED TO BE FROM THE DAVIS MOUNTAINS EAST TO THE LOWER TRANS
PECOS THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME
SEVERE THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. AN ISOLATED TORNADO
CAN NOT BE RULED OUT IN PECOS AND TERRELL COUNTIES. THE STRONGER
STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

THERE IS A 60 PERCENT CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON
AND THIS EVENING ACROSS THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 2, 2:12 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
212 PM CDT TUE APR 2 2013

TXZ074-081-021945-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
212 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN BREWSTER COUNTY UNTIL 245 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF ALPINE ON
STATE HIGHWAY 118 AT 211 PM CDT...MOVING SOUTHEAST AT 10 MPH. NICKEL
SIZE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAIN IS POSSIBLE WITH THIS
STORM.

LAT...LON 3023 10329 2995 10353 3016 10374 3034 10359
TIME...MOT...LOC 1911Z 301DEG 7KT 3018 10357
Special weather statement, Apr 2, 2:51 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CDT TUE APR 2 2013

TXZ074-080-081-022015-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
251 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EAST CENTRAL PRESIDIO AND NORTHWESTERN BREWSTER COUNTIES
UNTIL 315 PM CDT...

A THUNDERSTORM WITH NICKEL SIZE HAIL AND GUSTY WINDS WAS LOCATED 5
MILES SOUTH OF ALTUDA AT 251 PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3048 10323 3023 10309 2999 10319 2996 10386
      3027 10384
TIME...MOT...LOC 1951Z 250DEG 18KT 3024 10342
Special weather statement, Apr 2, 3:15 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT TUE APR 2 2013

TXZ080-081-022045-
BIG BEND AREA-MARFA PLATEAU-
315 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL BREWSTER AND SOUTHEASTERN PRESIDIO COUNTIES UNTIL 345 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 24 MILES WEST OF TERLINGUA RANCH
LODGE AT 314 PM CDT...MOVING EAST AT 10 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST OF TERLINGUA RANCH LODGE
AT 314 PM CDT...MOVING EAST AT 10 MPH AND WILL CROSS STATE HIGHWAY
118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...NICKEL HAIL...HEAVY RAIN AND DEADLY
LIGHTNING ARE POSSIBLE WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 2996 10386 2999 10319 2979 10313 2953 10315
      2936 10351 2938 10378 2948 10391 2959 10394
TIME...MOT...LOC 2014Z 237DEG 10KT 2951 10378
Special weather statement, Apr 2, 3:24 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
324 PM CDT TUE APR 2 2013

TXZ081-022115-
BIG BEND AREA-
324 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL BREWSTER COUNTY UNTIL 415 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL BREWSTER COUNTY AT 324
PM CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...NICKEL HAIL...HEAVY RAIN AND DEADLY
LIGHTNING ARE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3018 10291 2994 10286 2990 10308 2999 10328
      3016 10328
TIME...MOT...LOC 2024Z 278DEG 16KT 3006 10317
Special weather statement, Apr 2, 3:48 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
348 PM CDT TUE APR 2 2013

TXZ075-082-022115-
PECOS-TERRELL-
348 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL 415 PM
CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES EAST OF
BAKERSFIELD TO 10 MILES NORTH OF SANDERSON AT 346 PM CDT...MOVING
EAST AT 15 MPH. THUNDERSTORMS WILL BE AFFECTING INTERSTATE 10 JUST
EAST OF BAKERSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... SMALL HAIL... BRIEF HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3035 10209 3034 10244 3093 10215 3093 10188
      3091 10187 3089 10188 3087 10185 3084 10184
TIME...MOT...LOC 2046Z 260DEG 12KT 3081 10208 3043 10229
Special weather statement, Apr 2, 4:16 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
416 PM CDT TUE APR 2 2013

TXZ075-082-022145-
PECOS-TERRELL-
416 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL 445 PM
CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME NORTH CENTRAL TERRELL
COUNTY ABOUT 20 MILES SOUTHEAST OF BAKERSFIELD AT 415 PM
CDT...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3078 10194 3052 10195 3051 10216 3072 10218
TIME...MOT...LOC 2115Z 258DEG 8KT 3064 10209

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:15 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell60 min
Apr 1, 7:39 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos66 min
Apr 1, 8:31 PM CDTSpecial Weather StatementMAFUpton29 min
Apr 2, 2:12 PM CDTSpecial Weather StatementMAFBrewster33 min
Apr 2, 2:51 PM CDTSpecial Weather StatementMAFBrewster24 min
Apr 2, 3:15 PM CDTSpecial Weather StatementMAFBrewster30 min
Apr 2, 3:19 PM CDTSevere Thunderstorm WarningMAFBrewster56 min
Apr 2, 3:24 PM CDTSpecial Weather StatementMAFBrewster51 min
Apr 2, 3:48 PM CDTSpecial Weather StatementMAFTerrell27 min
Apr 2, 4:01 PM CDTSevere Thunderstorm WarningMAFBrewster59 min
Apr 2, 4:07 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell53 min
Apr 2, 4:16 PM CDTSpecial Weather StatementMAFTerrell29 min
Apr 2, 4:38 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell52 min
Apr 2, 4:52 PM CDTSevere Thunderstorm WarningMAFBrewster, Terrell53 min
Apr 2, 5:18 PM CDTTornado WarningMAFTerrell27 min
Apr 2, 5:42 PM CDTTornado WarningMAFTerrell33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.